# SDR UPS01837005

- Difficulty date: October 3, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C23,  RIGHT WING UPPER SKIN IS CRACKED AT XRS 74 AT STRINGER 9     REPAIRED SKIN I.A.W. SRM. 57-2-1 FIG. 10
